| Model Number |
ATG80146 |
| Medical Device Problem Codes |
Deflation Problem (1149); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The one device belonging to the sole complaint is expected to be returned to bd for evaluation.The company is still investigating the issue at this time.
Event or Problem Description
This report summarizes 1 malfunction event.A review of the events indicated that model atg80146 dilatation catheter experienced a deflation issue and a detachment of device or component.This event was reported from a single source.This event involved a patient with no reported injury.The patient¿s age, weight, and sex were not provided.
Additional Manufacturer Narrative
H10: the device has been returned for evaluation; the investigation is confirmed for balloon detachment.However, the investigation is inconclusive for the reported deflation issue as the balloon was unable to be functionally tested due to the detached balloon.The definitive root cause for the reported or identified issues could not be determined based on the available information.H10: g4 h11: h6(methods, conclusion) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description